Struggling to stay sane

Ìve been having voices both visual and audio…they yell scream and swear at me its terrifying i recently came out of hospital after spending a week there ive had them tell me to do things to hurt my self im scared i wish it would all stop im so tired

Thanks

T

Sorry about my last post am ok just going through a lot but I promise you I’m good really I am

Many of the people on this site can relate to what you describe. Maybe you could work with your pdoc to find an ap that controls this symptom. You have my sympathy.

Hey, stick to your meds, it will get easier to deal, or the hallucinations diminish or you get used to them and get coping skills, just don’t give up.

Sorry you’re struggling.

A big hug

I was in the VA hospital for months locked on a ward unable to see the light of day. Back then you could smoke cigarettes outside with an escort nurse. Now you can’t wear your own shoes or clothes, you have to relenquish all your electronic devices and pretty much be imprisoned if you need help. I’m ex military, so I have hallucinations of military officials and and government representatives. They took the best years of my life away and now they still harass me to this day.

I don’t feel free at all with this illness and living in this country, and every day I recieve the tactile hallucinations of being hit in the face to being raped. I don’t know why my symptoms are so extreme, and I really have substance abuse problems from my illness and my past in the military. I don’t know how to communicate what goes on inside me, I try to ignore it.

I know you’re panicked, lay down-and rest. I found that if I just shut down a bit, lay down-and meditate and pray I can find a way through the tortures of this illness.

Ive been through very similar things especially the voices telling me to hurt myself. Just know that so many other people have been through similar experiences, you are not alone. Have you tried antipsychotics before?? Is your mood low right now? I only get scary and screaming hallucinations when my mood is low.